# SDR REXA2013110601798

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 15,217 hours, 14,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Chart Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S YOLK CLIP STARTED SMOKING.  FOUND F/O CHART LIGHT WIRES CHAFED AND RHEOSTAT SHORTED.  R & R F/O CHART LIGHT ASSY IAW AMM 33-13-13.  NO FURTHER DEFECTS FOUND. OPS CHECKED GOOD.
